# SDR AUS20040260

- Difficulty date: April 5, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Ge CFM563B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop
- Condition: Faulty
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) FOLLOWING LOUD CRACKING NOISES IN FLIGHT AN INSPECTION OF THE DOOR AND DOOR CUTOUT AREA WAS CARRIED OUT. I NVESTIGATION FOUND THE DOOR STOPS HEAVILY WORN AND DRY.
